# SDR AALA201907029023

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 18,818 hours, 3,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DAMPER PRESSURE GAUGE READ ZERO. MAINTENANCE REPLACED R4 DOOR DAMPER PER AMM 52-13-14-400-001-B AND CHARGED DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
